# SDR A6WA200440088

- Difficulty date: June 17, 2004
- Submitted: July 16, 2004
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- System (JASC): 5260 · Entrance Stairs
- Part: Angle
- Condition: Cracked
- Location: Airstair
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR STAIR STRUCTURE AFT ANGLE, P/N 601R31907-303 IS CRACKED .8 INCH LONG AREA OF DOOR ASSIST CABLE PULLEY BRACKET LOCATED IN RADIUS OF ANGLE. (M)
